RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 6, Pages 749–754 (Mi izv3424)  

This article is cited in 3 scientific papers (total in 3 papers)

On the distribution of the fractional parts of the values of a polynomial

I. M. Vinogradov


Full text: PDF file (479 kB)

Bibliographic databases:
Received: 16.08.1961

Citation: I. M. Vinogradov, “On the distribution of the fractional parts of the values of a polynomial”, Izv. Akad. Nauk SSSR Ser. Mat., 25:6 (1961), 749–754

Citation in format AMSBIB
\Bibitem{Vin61}
\by I.~M.~Vinogradov
\paper On the distribution of the fractional parts of the values of a~polynomial
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 6
\pages 749--754
\mathnet{http://mi.mathnet.ru/izv3424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=137693}
\zmath{https://zbmath.org/?q=an:0102.03802}


Linking options:
  • http://mi.mathnet.ru/eng/izv3424
  • http://mi.mathnet.ru/eng/izv/v25/i6/p749

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Pustyl'nikov, “Distribution of the fractional parts of a polynomial, Weyl sums, and ergodic theory”, Russian Math. Surveys, 48:4 (1993), 143–179  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Ya. Belov, G. V. Kondakov, “Obratnye zadachi simvolicheskoi dinamiki”, Fundament. i prikl. matem., 1:1 (1995), 71–79  mathnet  mathscinet  zmath
    3. L. D. Pustyl'nikov, “Probability and ergodic laws in the distribution of the fractional parts of the values of polynomials”, Sb. Math., 192:2 (2001), 261–276  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:143
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019